Jump to content

Search the Community

Showing results for tags 'withdeawal symptoms'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. For the past 9 years, I've been using Prozac at 40 mg/day, along with Wellbutrin at 450 mg/day. 2 months ago, my psychiatrist decided to take me off the Prozac and put me on Effexor at 75 mg/day. I've been having side effects, like lack of motivation. I tried to wean myself off of them by taking them every 2 days, instead of everyday. I started getting withdrawal symptoms. Now I'm taking them every 4 days. The symptoms aren't as bad, but they're still there. Especially when I take that 75 mg. dose. How can I find a doctor who will properly wean me off this crap? And not put me on anymore antid
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy